Journal of Symplectic Geometry

Volume 11 (2013)

Number 2

Displacement of polydisks and Lagrangian Floer theory

Pages: 231 – 268



Kenji Fukaya (Department of Mathematics, Kyoto University, Kyoto, Japan)

Yong-Geun Oh (Department of Mathematics, University of Wisconsin, Madison, Wisc., U.S.A.)

Hiroshi Ohta (Graduate School of Mathematics, Nagoya University, Nagoya, Japan)

Kaoru Ono (Research Institute for Mathematical Sciences, Kyoto University, Kyoto, Japan)


There are two purposes of the present paper. One is to correct an error in the proof of Theorem 6.1.25 in [3], from which Theorem J [3] follows. In the course of doing so, we also obtain a new lower bound of the displacement energy of polydisks in general dimension.

Published 2 April 2013